MathSciNet Relay Station
MathSciNet bibliographic data
MR1818281 37A30 (28D15 37A15)
Bufetov, A. I. Operator ergodic theorems for actions of free semigroups and groups. (Russian) Funktsional. Anal. i Prilozhen. 34 (2000), no. 4, 1--17, 96; translation in Funct. Anal. Appl. 34 (2000), no. 4, 239–251
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement